• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Coming off Invega Sustenna (Paliperidone) v3

Status
Not open for further replies.

Rosi71

Bluelighter
Joined
Aug 4, 2017
Messages
640
I have dreams but only bad dreams. I have emotions but I am not the same like before. Older and looking worse like before and I have not much energy. I think I have a very bad PTBS. When I wake up I am not happy about everything.
 

Rebelhassan

Greenlighter
Joined
Jan 23, 2019
Messages
35
Day 93

Things are starting to get better, I'll start living by myself again and hopefully will lead a more active life. Also I made it through all my med school exams while being on this poison which is a great achievement in my book. Hoping everyone is doing well!
 

Antipsychotique33

Bluelighter
Joined
Feb 1, 2019
Messages
128
What has changed in your feelings of emotion? Not as strong as before? Not the same sensitivity? What do you need to be cured at 100% @Rosi71
 

lifeline

Bluelighter
Joined
Oct 8, 2018
Messages
169
I just can’t come to terms how this medication hasn’t worn off an ounce and it’s been close to 7 1/2 months. This should be illegal for someone to have lasting effects this long. I’m literally fed up at this point. I’ve been laying in the bed in a coma like sedated state for more than half a year. This is ridiculous. I’m barely making it guys. I hate to be so negative but feeling disabled is the worst feeling ever. I mean every time i meet with my psychiatrist it’s the same thing. I’ve gotten no better and I just don’t know when this medication will let up. I had a life before this, a well functioning life. This has been the worst thing to happen to me and JD also been the hardest to explain. I’m afraid of never recovering and I know I won’t be able to finish life living this way. Just numb, God I feel for everyone dealing with this tragedy.
 

lifeline

Bluelighter
Joined
Oct 8, 2018
Messages
169
@Jonnyhalo yeah I don’t believe it has anything to do with the illness it just puts you in this sedated state of being. Like I’m taking another antipsychotic and my psychiatrist just put me on an antidepressant and it does nothing for me at all. Not even the sleep medication effects me in any way. That’s how strong this medicine is.

@Specified do you have your thoughts and emotions back? Hopefully the libido issue will subside soon.
 

fairnymph

Bluelighter
Joined
Jan 16, 2000
Messages
15,759
Location
Germany mostly, US sometimes, Australia every now
Wow. This sounds truly rough. Is there an overall consensus on whether this treatment is worthwhile in the long run? From the comments in this thread, it seems the cons outweigh the pros. But then, most who respond well to meds don't go online to rave about them at nearly the rate of those who experience more negative outcomes.

My sympathies to everyone struggling with side effects. I can imagine the sexual ones are particularly traumatic for young men. But I beg you all - please don't consider suicide. It is highly unlikely that these negative effects will be permanent. You WILL see improvement with time, though I know how frustrating the waiting is, especially when you have no idea how long it will take. But I'm sure you all have people who care about you whom you would devastate by dying - especially via suicide. You have so much living yet to do & though it SUCKS to hit rock bottom, you can only go up from there. Everyone here is rooting for you; you are NOT alone. Talk as much as you want to - I really think that will help. Get as much support as you can.

I hope everyone is doing better today than they were yesterday. If not, I hope tomorrow is better. Hope is essential & extremely powerful. Never,, ever give up, & never forget how strong you are. Dealing with mental illness takes immense strength. We are all warriors here.
 

Jonnyhalo

Bluelighter
Joined
Oct 25, 2018
Messages
145
Location
Oregon
@fairnymph this damn invega has left me thinking of suicide very often. Because of no emotions I have no feelings of love, or excitement things to live for. Just feel flat, like work and time off all feels the same. no joy in life anymore. The one thing I miss the most is enjoying a song or a movie... Overall being on invega and coming off invega has been a year now, I forgotten the things I loved to do that made me me... Now I'll never commit suicide because I don't wanna die with out feeling happy or sad. And bluelight helps a lot I don't know how I'd be without it. I don't know the company gets away with doing this to people.
 

fairnymph

Bluelighter
Joined
Jan 16, 2000
Messages
15,759
Location
Germany mostly, US sometimes, Australia every now
When I was (briefly) suicidal, it was due to extreme emotion/desperation due to a bad situation. I take high dose opiates for pain & they blunt my emotions & fog my mind. I hate it, but I'm essentially too sedated to want to kill myself (though I am depressed). So I don't quite know what you're feeling, but I can imagine. Looking towards the future & having things you really want to live for helps so much. Maybe we should all list those things we are determined to experience before dying?

I'm so glad BL has helped you. You'veALREADY improved - just so gradually you maybe didn't notice.
 

SkavrsXeplion

Bluelighter
Joined
Nov 24, 2018
Messages
131
Hey guys, any of you work? How is your muscle strength? @jonni halo, how many injections did you receive? How do you feel? In my opinion guys the only thing that can help us is a powerful dopaminergic
 

cj

Moderator: Blogs
Joined
Nov 18, 2008
Messages
9,779
Location
On a sinking boat
I saw a kid get the ivega Sustena shot forced on him while I was hospitalized this last week. It was really sad because he wasn't phychotic. All I could think about was the people in this thread and how much the guys life was likely to suck going forward. I wanted to tell him about what I had read from you guys but that just seemed mean spirited since he had no control over getting it or not since he was there by court order.

I noticed a few other people getting invega as well. Seems like it's very popular at that hospital for some reason.
 

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
I saw a kid get the ivega Sustena shot forced on him while I was hospitalized this last week. It was really sad because he wasn't phychotic. All I could think about was the people in this thread and how much the guys life was likely to suck going forward. I wanted to tell him about what I had read from you guys but that just seemed mean spirited since he had no control over getting it or not since he was there by court order.

I noticed a few other people getting invega as well. Seems like it's very popular at that hospital for some reason.
Do you know why the kid was court ordered? I'm curious
 

cj

Moderator: Blogs
Joined
Nov 18, 2008
Messages
9,779
Location
On a sinking boat
In Alabama a family member can just go to a probate judge and swear your a danger to yourself. He wasn't phychotic or suicidal. I'm not sure on the intricacies but apparently it's not hard to get someone locked in a phych ward pending a probate hearing. His situation seemed like a conflict with his parents but the kid obviously had issues
 

Jonnyhalo

Bluelighter
Joined
Oct 25, 2018
Messages
145
Location
Oregon
That poor soul, even if he was mean spirited, no one deserves a injection of invega.... I would choose life in prison before I take another shot of invega.
 
Status
Not open for further replies.
Top